MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to 03/01/2026 as no event date was reported.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during procedure, the fiber was broken.The procedure was completed using another of the same device.There were no patient complications.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24553015
Report Number2124215-2026-13023
Device Sequence Number9485538
Product Code GEX
UDI-Device Identifier08714729939788
UDI-Public(01)08714729939788
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model NumberM0068F64540
Device Catalogue NumberM0068F64540
Device Lot Number0036881629
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown